Previous |  Up |  Next

Article

References:
[1] A. Arhangeľskii: A characterization of very $k$-spaces. Czech. Math. 18 (1968), 392-395. MR 0229194
[2] С. E. Aull: A certain class of topological spaces. Prace Mat. 11 (1967), 49-53. MR 0227914 | Zbl 0166.18301
[3] С. E. Aull: Initial and final topologies. Glasnik Mat. 8 (28) (1973), 305-310. MR 0362216 | Zbl 0267.54006
[4] С. E. Aull: Properties of side points of sequences. Gen. Topology Appl. 1 (1971), 201 - 208. DOI 10.1016/0016-660X(71)90123-1 | MR 0287501 | Zbl 0216.18904
[5] C. E. Aull: Sequences in topological spaces. Prace. Mat. 11 (1968), 329-336. MR 0226580 | Zbl 0157.29303
[6] M. Berri J. R. Porter R. M. Stephenson: A survey of minimal topological spaces. Proceedings of 1968 Kanpur Topological Conference, Academic Press (1971), New York.
[7] E. Čech: Topological papers of______. Academia, Prague 1966.
[8] E. Čech: Topological spaces. Academia, Prague 1966 or Academic Press, London 1967. MR 0211373
[9] S. P. Franklin: Spaces in which sequences suffice. Fund. Math. 57 (1965), 107-115. MR 0180954 | Zbl 0132.17802
[10] L. Gillman, M. Jerison: Rings of continuous functions. Van Norstrand, Princeton, 1960. MR 0116199 | Zbl 0093.30001
[11] M. Katětov: On the equivalence of certain types of extensions of topological spaces. Časopis Pěst. Mat. 72 (1947), 101-106. MR 0024611
[12] J. L. Kelley: General topology. Van Nostrand, Princeton, 1955. MR 0070144 | Zbl 0066.16604
[13] S. MacDonald: Resolvants for several classes of mappings and spaces. Ph. D. Thesis (1972) Case Western Reserve University.
[14] S. MacDonald, S. Willard: Domains of paracompactness and regularity. Can. J. Math. 24(1972), 1079-1085. DOI 10.4153/CJM-1972-111-2 | MR 0313993 | Zbl 0251.54004
[15] E. R. McMillan: On continuity conditions for functions. Pacific J. Math. 32 (1970), 479-494. DOI 10.2140/pjm.1970.32.479 | MR 0257986 | Zbl 0198.28004
[16] J. Nagata: Quotient and bi-quotient spaces of $M$-spaces. Proc. Japan Acad. 45 (1969), 25-29. MR 0244965 | Zbl 0177.51003
[17] F. Siwiec: Generalizations of the first axiom of countability. Rocky Mountain Math. J. 5, (1975), 1-41. DOI 10.1216/RMJ-1975-5-1-1 | MR 0358699 | Zbl 0294.54021
[18] B. Warrack: Quotient resolvants of various classes of topological spaces. Ph. D. Thesis (1974), University of Alberta. MR 2702959
[19] G. T. Whyburn: Accessibility spaces. Proc. Amer. Math. Soc. 24 (1970), 181 - 185. DOI 10.1090/S0002-9939-1970-0248722-0 | MR 0248722 | Zbl 0197.48602
[20] A. Wilansky: Topology for analysis. Ginn, Waltham, 1970. MR 0451181 | Zbl 0229.54001
[21] S. Willard: Metric spaces all of whose decompositions are metric. Proc. Amer. Math. Soc. 21 (1969), 126-128. DOI 10.1090/S0002-9939-1969-0239562-9 | MR 0239562 | Zbl 0174.25802
Partner of
EuDML logo